Alert archive / Ohio / Gale Watches in 2012

Gale Watch 3, NWS Cleveland, OH

January 27, 2012

NWS Cleveland, OH issued this gale watch at Jan 27, 2012, 3:56 AM EST. It took effect at Jan 28, 2012, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 27, 2012, 3:56 AM EST (08:56 UTC)
In effect from
Jan 28, 2012, 10:00 AM EST
Expired
Jan 27, 2012, 3:08 PM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WHUS71 KCLE 270856
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 AM EST FRI JAN 27 2012

LEZ145>149-271700-
/O.NEW.KCLE.SC.Y.0009.120127T0856Z-120128T0300Z/
/O.NEW.KCLE.GL.A.0003.120128T1500Z-120129T0500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
356 AM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY MORNING THROUGH SATURDAY EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY. THEY
  WILL DIMINISH TONIGHT. SOUTHWEST GALES TO 35 KNOTS MAY DEVELOP
  ON SATURDAY.

* WAVES: WAVES WILL BUILD TO 5 TO 7 FEET TODAY...SUBSIDE
  TONIGHT...AND THEN WILL LIKELY BUILD AGAIN TO 9 TO 12 FEET
  SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

LEZ061-142>144-162>169-271700-
/O.NEW.KCLE.GL.A.0003.120128T1500Z-120129T0500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
356 AM EST FRI JAN 27 2012

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. 

* WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES ON
  SATURDAY AND BECOME WEST. GALE FORCE WINDS MAY CONTINUE INTO
  SATURDAY EVENING.

* WAVES: WAVES WILL BUILD TO 9 TO 12 FEET SATURDAY IF GALES DO
  DEVELOP.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

OUDEMAN
2 follow-up statements
565 
WHUS71 KCLE 271424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
924 AM EST FRI JAN 27 2012

LEZ145>149-272230-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-120128T0300Z/
/O.CON.KCLE.GL.A.0003.120128T1500Z-120129T0500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
924 AM EST FRI JAN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

* WINDS: WEST WINDS OF 15 TO 25 KNOTS TODAY WILL DIMINISH TONIGHT
  THEN PROBABLY INCREASE TO SOUTHWEST GALES TO 35 KNOTS SATURDAY.

* WAVES: WAVES WILL BUILD TO 5 TO 7 FEET TODAY...SUBSIDE 
  TONIGHT...AND THEN WILL LIKELY BUILD AGAIN TO 9 TO 12 FEET 
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ061-142>144-162>169-272230-
/O.CON.KCLE.GL.A.0003.120128T1500Z-120129T0500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
924 AM EST FRI JAN 27 2012

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING. 

* WINDS: SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES 
  ON SATURDAY AND BECOME WEST. GALE FORCE WINDS MAY CONTINUE 
  INTO SATURDAY EVENING. 

* WAVES: WAVES WILL BUILD TO 9 TO 12 FEET SATURDAY IF GALES DO 
  DEVELOP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
847 
WHUS71 KCLE 272008
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
308 PM EST FRI JAN 27 2012

LEZ145>149-280415-
/O.CAN.KCLE.SC.Y.0009.000000T0000Z-120128T0300Z/
/O.UPG.KCLE.GL.A.0003.120128T1500Z-120129T0500Z/
/O.NEW.KCLE.GL.W.0005.120128T1500Z-120129T0900Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
308 PM EST FRI JAN 27 2012

...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST
SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* WINDS: WINDS WILL DIMINISH TONIGHT THEN QUICKLY INCREASE FROM
  THE SOUTHWEST SATURDAY MORNING TO 30 KNOTS THEN TURN WEST TO 35
  KNOTS GALES. WINDS WILL DIMINISH SOME LATE SATURDAY NIGHT.

* WAVES: WAVES WILL SUBSIDE TO 1 TO 3 FEET TONIGHT THEN QUICKLY
  BUILD TO 9 TO 12 FEET SATURDAY. WAVES WILL SUBSIDE SOME LATE
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-142>144-162>169-280415-
/O.UPG.KCLE.GL.A.0003.120128T1500Z-120129T0500Z/
/O.NEW.KCLE.GL.W.0005.120128T1500Z-120129T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
308 PM EST FRI JAN 27 2012

...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WINDS WILL DIMINISH TONIGHT THEN QUICKLY INCREASE FROM
  THE SOUTHWEST SATURDAY MORNING TO 30 KNOTS THEN TURN WEST TO 35
  KNOTS GALES. WINDS WILL DIMINISH SOME LATE SATURDAY NIGHT.  

* WAVES: WAVES WILL SUBSIDE TO 1 TO 3 FEET TONIGHT THEN QUICKLY
  BUILD TO 9 TO 12 FEET SATURDAY. WAVES WILL SUBSIDE SOME LATE
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Jan 26, 11:38 PM EST, 4 hours 18 minutes earlier.

Area forecast discussion, Jan 26, 11:38 PM EST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 PM EST THU JAN 26 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK THROUGH THE OHIO VALLEY TONIGHT
THEN TO THE NEW ENGLAND STATES ON FRIDAY. HIGH PRESSURE WILL BUILD
OVER THE AREA LATE FRIDAY INTO FRIDAY NIGHT. ANOTHER CLIPPER
SYSTEM WILL TRACK THROUGH THE CENTRAL GREAT LAKES ON SATURDAY...
PULLING A COLD FRONT ACROSS NORTHERN OHIO.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
STATIONARY FRONT IS NOW PARKED ON THE LAKE SHORE JUST SOUTH OF
TOLEDO AND ERIE. STILL SOME REPORTS OF DENSE FOG INLAND AWAY FROM
THE LAKE AT THIS TIME. FOG REMAINS VERY PATCHY SO WILL NOT ISSUE A
DENSE FOG ADVISORY. TEMPERATURES CONTINUE TO WARM INTO THE 40S. I
BUMPED HOURLY TEMPERATURES UP TO THE LOWER AND MIDDLE 40S THROUGH
ABOUT 06Z AND THEN START TO DROP THEM DOWN A BIT AFTERWARD AS LOW
TRACKS TO JUST SOUTH OF YOUNGSTOWN BY 06Z AND PULLS IN SOME COLD AIR
ADVECTION. STILL EXPECTING PRECIPITATION TO CHANGE OVER TO SNOW FROM
NORTHWEST TO SOUTHEAST.

EXTENSIVE RAIN CONTINUES TO MOVE NORTHEAST ACROSS THE FORECAST
AREA. NOT REAL COMFORTABLE WITH THE IDEA THAT STREAMS ARE ALREADY
RUNNING NEAR OR AT BANKFUL. EXPECTING AT LEAST A HALF AN INCH OR MORE
OF RAIN OUT OF THE RAIN MOVING THROUGH THE AREA. I ALREADY SENT
THE ZONES SO PLEASE HOLD OFF ON USING THEM AT THE MOMENT. WILL
HOIST A FLOOD WATCH FROM MARION NORTHEAST TO LORAIN COUNTY EAST.

CORRECTED ZONES WILL BE OUT SHORTLY. SORRY FOR ANY CONFUSION THIS
MAY CAUSE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
PRECIPITATION WILL BE TRANSITIONING BACK OVER TO SNOW FOR METRO
CLEVELAND AND AREAS TO THE EAST DURING THE MORNING COMMUTE. THE WET
GROUND AND TEMPS NEAR FREEZING MAY REDUCE HOW MUCH SNOW IS ABLE
TO STICK TO ROADWAYS AND EXPECTING UP TO AN INCH OF SNOW FOR THE
CLEVELAND AREA...NEAR 2 INCHES FOR THE HIGHER TERRAIN IN NW
PENNSYLVANIA ON FRIDAY MORNING. SOME ENHANCED CONVERGENCE IS EXPECTED
ALONG THE LAKE ERIE SHORELINE BUT THE AIRMASS DOES NOT COOL ENOUGH
FOR PURE LAKE EFFECT. MID-LEVEL DEFORMATION DOES LINGER INTO
FRIDAY MORNING TOWARDS NW PENNSYLVANIA AND CONTRIBUTING TO MINOR
ACCUMULATIONS IN THE UPSLOPE FLOW. OTHERWISE SURFACE RIDGE BUILDS
IN QUICKLY ON FRIDAY AFTERNOON AND EXPECTING PRECIPITATION TO QUICKLY
WIND DOWN WITH SOME CLEARING FROM WEST TO EAST.

ANOTHER CLIPPER SYSTEM WILL TRACK ACROSS MICHIGAN ON SATURDAY
PULLING ANOTHER COLD FRONT ACROSS THE AREA. RAISED POPS WITH THIS
SYSTEM AND IT LOOKS LIKE ANOTHER LIGHT/QUICK COATING OF SNOW IS POSSIBLE.
LOWS ON SATURDAY NIGHT WILL DROP BACK TO MORE SEASONAL VALUES IN THE
LOWER 20S BEHIND THE FRONT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE MODELS AGREE AT FIRST WITH A FRONT/UPPER TROF MOVING THROUGH ON
SUNDAY WITH SOME LAKE EFFECT SNOW SHOWERS DEVELOPING FOR THE SNOW
BELT. SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE EXCESSIVE. RIDGE MOVES
ACROSS THE REGION MONDAY AND THEN A WARM FRONT MOVES THROUGH MONDAY
NIGHT. AT THIS TIME IT LOOKS DRY. ANOTHER FRONT WILL MOVE THROUGH
WEDNESDAY NIGHT...THE ECMWF IS A LITTLE FASTER WITH THIS FEATURE. A
THREAT OF SHOWERS WILL START ON TUESDAY AND LINGER INTO THURSDAY.
THE MODELS MAY NOT AGREE FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT
BUT THEY BOTH HAVE A WEATHER SYSTEM THAT CAUSES A THREAT OF
PRECIPITATION. TEMPERATURES WILL REMAIN ABOVE NORMAL.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
THE RAIN HAS MADE IT BACK OVER THE AREA. JUST ABOUT EVERY SITE IS
BACK TO IFR. EVEN KERI SHOULD BECOME IFR SHORTLY. WILL TRY TO TIME
THE PRECIP EAST OUT OF THE AREA OVERNIGHT. MODELS CONTINUE TO
SUGGEST THAT THERE WILL BE A 1 TO 3 HOUR PERIOD OF SNOW AT THE
TAIL END OF THE PRECIP. WILL TRY TO ALSO TIME THIS TRANSITION.
THIS SHOULD OCCUR AT KTOL AND KFDY OVERNIGHT AND ALONG THE I-71
CORRIDOR AROUND 12Z. VSBYS WITH THE SNOW WILL BE IFR. EXPECT CIGS
TO GRADUALLY IMPROVE FRIDAY MORNING WITH WESTERN SITES BECOMING
VFR IN THE AFTERNOON. EXPECT ALL BUT KERI TO BE VFR BY 00Z SAT
EXCEPT PERHAPS KERI. LIGHT AND VARIABLE FLOW WILL BECOME W TO NW
AS THE SURFACE LOW EXITS THE REGION. SOME GUSTS TO 20 KNOTS
POSSIBLE DURING THE DAY FRIDAY.

.OUTLOOK...NON VFR POSSIBLE SATURDAY AND AGAIN SUNDAY AND IN THE
SNOW BELT SUNDAY NIGHT INTO MONDAY.

&&

.MARINE...
ONCE THE LOW IS DUE EAST OF LAKE ERIE FRI MORNING SHOULD SEE WNW
FLOW INCREASE TO 15 TO 25 KNOTS AND WAVES TO 4 TO 6 FEET SO EAST OF
THE ISLAND WILL EVENTUALLY NEED A SCA. FLOW WILL DIMINISH BELOW SCA
CRITERIA FOR FRI NIGHT AND BACK TO SSW. THE FAST MOVING PATTERN WILL
BRING A COLD FRONT ACROSS LAKE ERIE SAT MORNING WITH HIGH END SCA
CONDITIONS REDEVELOPING WHILE THE FLOW VEERS TO WEST. THERE MAY BE A
BRIEF TIME WHEN CONDITIONS DROP BELOW SCA CRITERIA BUT ANOTHER COLD
FRONT WILL MOVE THROUGH SUN MORNING WITH MORE SCA CONDITIONS LIKELY.

THE FLOW WILL AGAIN BACK TO SSW FOR MON THROUGH TUE AND WITH 15 TO
20 KNOTS LOOKING MOST LIKELY PROBABLY WILL NOT SEE SCA CONDITIONS AS
AIR TEMPS SHOULD WARM ABOVE LAKE TEMPS TO LESSEN POTENTIAL WAVE
DEVELOPMENT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 10 AM EST FRIDAY FOR OHZ009>014-018>023-
     027>033-036>038-047-089.
PA...FLOOD WATCH UNTIL 10 AM EST FRIDAY FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KEC
NEAR TERM...LOMBARDY
SHORT TERM...KEC
LONG TERM...KIELTYKA
AVIATION...KUBINA
MARINE...ADAMS
Hazardous weather outlook, Jan 27, 3:56 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
356 AM EST FRI JAN 27 2012

OHZ009>014-018>023-027>033-036>038-047-089-PAZ001>003-280900-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
356 AM EST FRI JAN 27 2012

...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WINDS WILL INCREASE SATURDAY AS A STRONG AREA OF LOW PRESSURE
MOVES ACROSS THE CENTRAL GREAT LAKES. WIND GUSTS MAY REACH
ADVISORY LEVELS SATURDAY AFTERNOON INTO THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017-280900-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-
356 AM EST FRI JAN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WINDS WILL INCREASE SATURDAY AS A STRONG AREA OF LOW PRESSURE
MOVES ACROSS THE CENTRAL GREAT LAKES. WIND GUSTS MAY REACH
ADVISORY LEVELS SATURDAY AFTERNOON INTO THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-280900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
356 AM EST FRI JAN 27 2012

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 9:58 PM ESTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 17 more9 hr
Jan 27, 12:28 AM ESTAreal Flood AdvisoryCLEAshland, Crawford, Knox, Marion, Morrow, Richland and 1 more9 hr
Jan 27, 12:37 AM ESTAreal Flood AdvisoryCLEHolmes, Mahoning, Medina, Portage, Stark, Summit and 2 more10 hr
Jan 27, 1:11 AM ESTRiver Flood WarningCLEMarion43 hr
Jan 27, 2:22 AM ESTRiver Flood WarningCLEMarion4 days
Jan 27, 3:02 AM ESTRiver Flood WarningCLECuyahoga10 hr
Jan 27, 3:13 AM ESTRiver Flood WarningCLELake32 hr
Jan 27, 3:35 AM ESTRiver Flood WarningCLEStark11 hr
Jan 27, 3:56 AM ESTSmall Craft AdvisoryCLE11 hr
Jan 27, 4:41 AM ESTRiver Flood WarningCLEMahoning34 hr
Jan 27, 6:13 AM ESTRiver Flood WarningCLELorain38 hr
Jan 27, 9:43 AM ESTRiver Flood WarningCLETrumbull34 hr
Jan 27, 12:33 PM ESTRiver Flood WarningCLETrumbull26 hr
Jan 27, 3:08 PM ESTGale WarningCLE37 hr

Nearby

Gale Watches in Ohio, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.